2017 | 2016 | 2015 | 2014 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000

Publicaciones del grupo - page 4 [rss]
J. M. M. Senovilla, David Garfinkle. The 1965 Penrose singularity theorem Classical Quantum Gravity 32 (2015) no. 12 , 124008, 45. MathScinet [bib] [doi]
G. Kaimakamis, K. Panagiotidou, J. D. Pérez. A new condition on the structure Jacobi operator of real hypersurfaces in non-flat complex space forms Mediterr. J. Math. 12 (2015) no. 2 , 525–540. MathScinet [bib] [doi]
K. Panagiotidou, J. D. Pérez. Commuting conditions of the $k$-th Cho operator with the structure Jacobi operator of real hypersurfaces in complex space forms Open Math. 13 (2015) , 321–332. MathScinet [bib] [doi]
J. D. Pérez, Y. J. Suh, C. Woo. Real hypersurfaces in complex two-plane Grassmannians whose shape operator is recurrent for the generalized Tanaka-Webster connection Turkish J. Math. 39 (2015) no. 3 , 313–321. MathScinet [bib] [doi]
J. A. Aledo, A. Romero, R. M. Rubio. The existence and uniqueness of standard static splitting Classical Quantum Gravity 32 (2015) no. 10 , 105004, 9. MathScinet [bib] [doi]
E. Pak, J. D. Pérez, C. J. G. Machado, C. Woo. Hopf hypersurfaces in complex two-plane Grassmannians with generalized Tanaka-Webster parallel normal Jacobi operator Czechoslovak Math. J. 65(140) (2015) no. 1 , 207–218. MathScinet [bib] [doi]
R. M. Rubio, J. J. Salamanca. Maximal surface equation on a Riemannian 2-manifold with finite total curvature J. Geom. Phys. 92 (2015) , 140–146. MathScinet [bib] [doi]
J. M. M. Senovilla, R. Torres. Particle production from marginally trapped surfaces of general spacetimes Classical Quantum Gravity 32 (2015) no. 8 , 085004, 18. MathScinet [bib] [doi]
D. de la Fuente, A. Romero. Uniformly accelerated motion in General Relativity: completeness of inextensible trajectories Gen. Relativity Gravitation 47 (2015) no. 4 , Art. 33, 13. MathScinet [bib] [doi]
Marie-Amélie Lawn, Miguel Ortega. A fundamental theorem for hypersurfaces in semi-Riemannian warped products J. Geom. Phys. 90 (2015) , 55–70. MathScinet [bib] [doi]
I. P. Costa e Silva, J. L. Flores. Extremal surfaces and the rigidity of null geodesic incompleteness Classical Quantum Gravity 32 (2015) no. 5 , 055010, 22. MathScinet [bib] [doi]
A. L. Albujer, M. Caballero, R. López. Convexity of the solutions to the constant mean curvature spacelike surface equation in the Lorentz--Minkowski space J. Differential Equations 258 (2015) no. 7 , 2364–2374. MathScinet [bib] [doi]
M. A. Javaloyes, L. Lichtenfelz, P. Piccione. Almost isometries of non-reversible metrics with applications to stationary spacetimes J. Geom. Phys. 89 (2015) , 38–49. MathScinet [bib] [doi]
M. A. Cañadas-Pinedo, M. Gutiérrez, M. Ortega. Massless particles in generalized Robertson-Walker 4-spacetimes Ann. Mat. Pura Appl. (4) 194 (2015) no. 1 , 259–273. MathScinet [bib] [doi]
D.l de la Fuente, A. Romero, P. J. Torres. Radial solutions of the Dirichlet problem for the prescribed mean curvature equation in a Robertson-Walker spacetime Adv. Nonlinear Stud. 15 (2015) no. 1 , 171–181. MathScinet [bib]
J. M. M. Senovilla. Black hole formation by incoming electromagnetic radiation Classical Quantum Gravity 32 (2015) no. 1 , 017001, 7. MathScinet [bib] [doi]
C. J. G. Machado, J. D. Pérez, Young Jin Suh. Commuting structure Jacobi operator for real hypersurfaces in complex two-plane Grassmannians Acta Math. Sin. (Engl. Ser.) 31 (2015) no. 1 , 111–122. MathScinet [bib] [doi]
A. N. Bernal, M. Sánchez. Un paseo por las geometrías del espaciotiempo en el centenario de la Relatividad General La Gaceta de la RSME (2015) no. 3 , 521–542. [bib]
2014
A. Romero. A new technique for the study of complete maximal hypersurfaces in certain open generalized Robertson-Walker spacetimes Chapter in Real and complex submanifolds Springer, Tokyo 106 (2014) , 21–31. MathScinet [bib] [doi]
M. A. Javaloyes, M. Sánchez. On the definition and examples of Finsler metrics Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 13 (2014) no. 3 , 813–858. MathScinet [bib]
Powered by bibtexbrowser